# SDR 2007FA0000355

- Difficulty date: April 17, 2007
- Submitted: April 25, 2007
- Operation: General aviation
- Aircraft: N4365U
- Make and model: Cessna 208B
- Aircraft serial: 208B0253
- Engine: Pwa PT6A114A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 265401416
- Part serial: 11517
- Condition: Cracked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKING OCCURRED IN A SHORT TIME SPAN, DURING NORMAL OPERATION.  CRACKS WERE OVER AN AREA APPROX 7 INCHES X 7 INCHES.  ONE PIECE APPROX 3 INCHES X 3 INCHES SEPARATED FROM THE PART.  AFTER CRACKING, DEFORMATION OF LOWER TRAILING EDGE OCCURRED BECAUSE IT WAS NO LONGER RIGID.  IF THIS PROBLEM HAD GONE UNNOTICED, HEAT DAMAGE WOULD PROBABLY HAVE OCCURRED TO ADJACENT PARTS.  MATERIAL OR MFG PROCESS COULD BE SUSPECT.  RECENT MFG BULLETIN CAB 07-2 AFFECTS SOME PRIMARY EXHAUST DUCTS DUE TO IMPROPER MFG, BUT IT DOES NOT APPLY TO THIS ONE.  (MFG HAS BEEN MADE AWARE OF THIS PROBLEM, PART WAS RETURNED TO THEM ON REQUEST FOR EVALUATION).  (K)
